# SDR 96FDEA00577

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0098 AND 007, CREASE IN SKIN BS 1108 WL 208 LBL 60.  REMOVED DAMAGE IN SKIN BS 1108 WL 208 LBL 60  FABRICATED AND INSTALLED REPAIR DOUBLER PER FEDEX SRM 53-30-3.
